# SDR DL72K001392

- Difficulty date: July 20, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,531 hours, 57,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Component: Rack, 900542
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN L1 AND R1 DOORS FAILED TO TURN OFF.  REPLACED EMERGENCY LIGHT RACK.  CHECKS GOOD.
